Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2010, Volume 88, Issue 6, Pages 942–945
DOI: https://doi.org/10.4213/mzm8916
(Mi mzm8916)
 

This article is cited in 21 scientific papers (total in 21 papers)

Brief Communications

A Class of Exact Algebraic Localized Solutions of the Multidimensional Wave Equation

S. Yu. Dobrokhotovab, S. Ya. Sekerzh-Zen'kovichab

a Moscow Institute of Physics and Technology
b A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
References:
Keywords: multidimensional wave equation, Cauchy problem, exact localized solutions, profile metamorphosis.
Received: 19.04.2010
English version:
Mathematical Notes, 2010, Volume 88, Issue 6, Pages 894–897
DOI: https://doi.org/10.1134/S0001434610110313
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. Yu. Dobrokhotov, S. Ya. Sekerzh-Zen'kovich, “A Class of Exact Algebraic Localized Solutions of the Multidimensional Wave Equation”, Mat. Zametki, 88:6 (2010), 942–945; Math. Notes, 88:6 (2010), 894–897
Citation in format AMSBIB
\Bibitem{DobSek10}
\by S.~Yu.~Dobrokhotov, S.~Ya.~Sekerzh-Zen'kovich
\paper A Class of Exact Algebraic Localized Solutions of the Multidimensional Wave Equation
\jour Mat. Zametki
\yr 2010
\vol 88
\issue 6
\pages 942--945
\mathnet{http://mi.mathnet.ru/mzm8916}
\crossref{https://doi.org/10.4213/mzm8916}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2868418}
\transl
\jour Math. Notes
\yr 2010
\vol 88
\issue 6
\pages 894--897
\crossref{https://doi.org/10.1134/S0001434610110313}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000288489700031}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651247375}
Linking options:
  • https://www.mathnet.ru/eng/mzm8916
  • https://doi.org/10.4213/mzm8916
  • https://www.mathnet.ru/eng/mzm/v88/i6/p942
  • This publication is cited in the following 21 articles:
    1. L. Ostrovsky, E. Pelinovsky, V. Shrira, Y. Stepanyants, “Localized wave structures: Solitons and beyond”, Chaos: An Interdisciplinary Journal of Nonlinear Science, 34:6 (2024)  crossref
    2. D Tseluiko, N S Alharthi, R Barros, K R Khusnutdinova, “Internal ring waves in a three-layer fluid on a current with a constant vertical shear”, Nonlinearity, 36:6 (2023), 3431  crossref
    3. Maxim Shishlenin, Nikita Savchenko, Nikita Novikov, Dmitriy Klyuchinskiy, “Modeling of 2D Acoustic Radiation Patterns as a Control Problem”, Mathematics, 10:7 (2022), 1116  crossref
    4. S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. I. Shafarevich, “Efficient asymptotics of solutions to the Cauchy problem with localized initial data for linear systems of differential and pseudodifferential equations”, Russian Math. Surveys, 76:5 (2021), 745–819  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. V. Kozlov, “Quadratic conservation laws for equations of mathematical physics”, Russian Math. Surveys, 75:3 (2020), 445–494  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. V. M. Babich, “Prilozhenie funktsii Adamara k matematicheskomu opisaniyu volny tsunami, voznikshei ot lokalizovannogo istochnika”, Matematicheskie voprosy teorii rasprostraneniya voln. 50, Posvyaschaetsya devyanostoletiyu Vasiliya Mikhailovicha BABIChA, Zap. nauchn. sem. POMI, 493, POMI, SPb., 2020, 22–28  mathnet
    7. A. S. Blagoveshchenskii, A. P. Kiselev, “Bateman–Hörmander Two-Dimensional Waves with a Singularity at a Running Point”, Math. Notes, 106:5 (2019), 846–849  mathnet  crossref  crossref  mathscinet  isi  elib
    8. A. A. Tolchennikov, “Simple exact solutions and asymptotic localized solutions of the two-dimensional massless Dirac equation for graphene”, Theoret. and Math. Phys., 196:1 (2018), 996–1001  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    9. A. V. Aksenov, S. Yu. Dobrokhotov, K. P. Druzhkov, “Exact Step-Like Solutions of One-Dimensional Shallow-Water Equations over a Sloping Bottom”, Math. Notes, 104:6 (2018), 915–921  mathnet  crossref  crossref  mathscinet  isi  elib
    10. Dobrokhotov S.Yu., Nazaikinskii V.E., “Asymptotic Localized Solutions of the Shallow Water Equations Over a Nonuniform Bottom”, AIP Conference Proceedings, 2048, eds. Pasheva V., Popivanov N., Venkov G., Amer Inst Physics, 2018, 040026  crossref  isi  scopus
    11. P. S. Petrov, S. A. Sergeev, A. A. Tolchennikov, “Modeling of Pulse Signals in 3D Propagation Problems of Deep-Water Acoustics Based on the Modified Maslov's Canonical Operator”, Russ. J. Math. Phys., 25:1 (2018), 102  crossref
    12. S. A. Sergeev, A. A. Tolchennikov, “Creation Operators in the Problem of Localized Solutions of the Linearized Shallow Water Equations with Regular and Singular Characteristics”, Math. Notes, 100:6 (2016), 852–861  mathnet  crossref  crossref  mathscinet  isi  elib
    13. Khusnutdinova K.R., Zhang X., “Nonlinear ring waves in a two-layer fluid”, Physica D, 333:SI (2016), 208–221  crossref  mathscinet  isi  elib  scopus
    14. Yu. A. Chirkunov, S. Yu. Dobrokhotov, S. B. Medvedev, D. S. Minenkov, “Exact solutions of one-dimensional nonlinear shallow water equations over even and sloping bottoms”, Theoret. and Math. Phys., 178:3 (2014), 278–298  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    15. V. E. Nazaikinskii, “On the Representation of Localized Functions in R2 by Maslov's Canonical Operator”, Math. Notes, 96:1 (2014), 99–109  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. S. Yu. Dobrokhotov, S. B. Medvedev, D. S. Minenkov, “On Replacements Reducing One-Dimensional Systems of Shallow-Water Equations to the Wave Equation with Sound Speed c2=x”, Math. Notes, 93:5 (2013), 704–714  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    17. V. V. Grushin, S. Yu. Dobrokhotov, S. A. Sergeev, “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source”, Proc. Steklov Inst. Math., 281 (2013), 161–178  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    18. Dobrokhotov S.Yu., Lozhnikov D.A., Vargas C.A., “Asymptotics of Waves on the Shallow Water Generated by Spatially-Localized Sources and Trapped by Underwater Ridges”, Russ. J. Math. Phys., 20:1 (2013), 11–24  crossref  mathscinet  zmath  isi  elib  scopus
    19. Dobrokhotov S.Yu., Lozhnikov D.A., Nazaikinskii V.E., “Wave Trains Associated with a Cascade of Bifurcations of Space-Time Caustics Over Elongated Underwater Banks”, Math. Model. Nat. Phenom., 8:5 (2013), 1–12  crossref  mathscinet  zmath  isi  scopus
    20. Dobrokhotov S.Yu. Nazaikinskii V.E. Tirozzi B., “Two-Dimensional Wave Equation with Degeneration on the Curvilinear Boundary of the Domain and Asymptotic Solutions with Localized Initial Data”, Russ. J. Math. Phys., 20:4 (2013), 389–401  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:656
    Full-text PDF :271
    References:75
    First page:27
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025